# SDR IPXA2023012490220

- Difficulty date: January 9, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,060 hours, 20,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCTR CARGO COMP BILGE AREA STA 5-53 TO 5-73 LONGERON 48L HAS SPLICE ANGLES WITH CORROSION.REMOVED, FABRICATED AND REPAIRED THE CORRODED SPLICE ANGLES AT THE CTR CARGO BILGE AREA AT STA 5-53 TO 5-73 LONGERON 48L IAW SRM 51-31-01. (MINOR)
